What is Vicks Nyquil Liquicaps?Nyquil Cold and Flu contains a combination of ingredients that temporarily relieves common cold and flu symptoms such as cough due to minor throat and bronchial irritation, fever, headache, minor aches and pains, runny nose, sneezing, or sore throat.
What is the most important information I should know about Vicks Nyquil Liquicaps?When using this product, do not exceed the recommended dose.
Nyquil Cold and Flu contains acetaminophen. Severe liver damage may occur if you take more than four doses in 24 hours (which is the maximum daily amount for this product), if you take Nyquil Cold and Flu with other drugs containing acetaminophen, or if you have three or more alcoholic drinks daily while using this product.
In the case of an overdose, get medical help or contact a Poison Control Center right away, even if you do not notice any signs or symptoms.
If sore throat is severe, lasts for more than 2 days, occurs with or is followed by fever, headache, rash, nausea, or vomiting, see a doctor promptly.
Be careful when driving a motor vehicle or operating machinery because Nyquil Cold and Flu may make you drowsy. Alcohol, sedatives and tranquilizers may increase drowsiness.
Excitability may occur, especially in children.
Who should not take Vicks Nyquil Liquicaps?Do not use Nyquil Cold and Flu in children <4 years of age.
Do not use Nyquil Cold and Flu to make a child sleep.
Do not use Nyquil Cold and Flu if you are now taking a prescription monoamine oxidase inhibitor (MAOI) (a class of drugs for depression, psychiatric or emotional conditions, or Parkinson's disease), or for 2 weeks after stopping the MAOI drug. If you do not know if your prescription drug contains an MAOI, ask your doctor or pharmacist.
What should I tell my doctor before I take the first dose of Vicks Nyquil Liquicaps?Tell your doctor about all prescription, over-the-counter, and herbal medications you are taking before beginning treatment with Nyquil Cold and Flu. Also, talk to your doctor about your complete medical history, especially if you have breathing problems; cough that occurs with too much mucus; persistent or chronic cough that lasts or as occurs with smoking, asthma, chronic bronchitis, or emphysema; glaucoma; liver disease; or trouble urinating due to an enlarged prostate gland.
What is the usual dosage?The information below is based on the dosage guidelines your doctor uses. Depending on your condition and medical history, your doctor may prescribe a different regimen. Do not change the dosage or stop taking your medication without your doctor's approval.
Adult and Children ≥12 years: The usual dosage is two LiquiCaps with water every 6 hours.
Children 4 to 12 years: Ask your doctor.
How should I take Vicks Nyquil Liquicaps?Take the recommended dose and if needed, repeat dose every 6 hours.
Do not take more than 4 doses (8 LiquiCaps) in 24 hours.
What should I avoid while taking Vicks Nyquil Liquicaps?Avoid other prescription or nonprescription medications containing acetaminophen. If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist.
Avoid prescription MAOI drugs, alcoholic drinks, sedatives, and tranquilizers.
What are possible food and drug interactions associated with Vicks Nyquil Liquicaps?If Nyquil Cold and Flu is taken with certain other drugs, the effects of either could be increased, decreased, or altered. It is especially important to check with your doctor before combining Nyquil Cold and Flu with the following: acetaminophen-containing products, MAOIs, sedatives or tranquilizers, warfarin
What are the possible side effects of Vicks Nyquil Liquicaps?Side effects cannot be anticipated. If any develop or change in intensity, tell your doctor as soon as possible. Only your doctor can determine if it is safe for you to continue taking this drug.
Stop use and ask a doctor if the following occur: cough returns or occurs with rash or headache that lasts, fever gets worse or lasts more than 3 days, new symptoms occur, pain or cough gets worse or lasts more than 7 days, redness or swelling
Can I receive Vicks Nyquil Liquicaps if I am pregnant or breastfeeding?The effects of Nyquil Cold and Flu on pregnancy and breastfeeding are unknown. Tell your doctor immediately if you are pregnant, plan to become pregnant, or are breastfeeding.
What should I do if I miss a dose of Vicks Nyquil Liquicaps?This medication is taken as needed. If you missed a dose of Nyquil Cold and Flu, take it as soon as possible. Do not take two doses at the same time. Do not exceed 8 LiquiCaps in 24 hours.
How should I store Vicks Nyquil Liquicaps?Store at room temperature.
- Common Side Effects of AntidepressantsFind out about common and not-so-common side effects of antidepressants and how to manage them.
- How Drugs Can Lower CholesterolDiscover how cholesterol-lowering medications work in your body to bring your cholesterol numbers down to ideal levels.
- Do Over-the-Counter Proton-Pump Inhibitors Work?You might wonder why you need a prescription for GERD if many PPIs are available over the counter. Get the answers to this and other questions about OTC PPIs.